# SDR AALA201709139007

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 54,155 hours, 25,523 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A25313002
- Condition: Faulty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION ON FINAL APPROACH,BRAKES AUTOBRAKE FAULT ECAM.ON WHEEL STATUS PAGE,WE HAD ALTN BRAKE IN GREEN COLOR AUTOBRAKE IN AMBER. REPLACED BRAKE SELECTOR VALVE IAW AMM.
